# SDR IPXA20240701367

- Difficulty date: June 22, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 58,451 hours, 9,222 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT -SKIN, LH WING OUTBD AFT FLAP OUTBD LOWER SIDE. (REPAIR) PERFORMED NDT/UT REWORKED AREA AND PLUS 8" AROUND HEATED AREA, I.A.W. 747 NDT MANUAL PART 1 51-01-01 AND 747 NDT MANUAL PART 1 51-04-00 REV.176 , RESULT: NO DEFECT FOUND.  OPEN
